# SDR TWAA0103011

- Difficulty date: February 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- Aircraft time: 73,700 hours, 82,952 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE VERT STAB FOUND CRACK IN RT AFT VERTICAL ATTACH ANGLE.  CUT OUT CRACKED AREA AND FABRICATED FILLER AND REPAIR ANGLE AND INSTALLED PER SRM 53-05, FIG 23.
